# SDR UPS97824913

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1320 AT LONG 32L, THE FLOOR SUPPORT FITTING HAS HEAVY EXFOLIATED CORROSION.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-21 AND DWG 4893442.
